MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Experience report - usa.As reported, approximately 7 years post op initial left tka, this 61 y/o male patient was revised due to loose femur and recall of the tibial insert.Surgeon revised to a constrained size for femur with extension, stem and femoral augments.Also a femoral cone & cc tibial insert.Patient was last known to be in stable condition following the event.X-rays and images attached.No product return; lawyer.(b)(6), 02-010-01-0240 - logic femoral ps cem left sz 4.(b)(6), 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Insert and femoral 510k: k033883.Concomitants: (b)(6), 02-012-35-4011 - logic tibia ps mod insrt sz 4 11mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6), 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4.(b)(6), 204-70-00 - tibial stem ext.Screw.(b)(6), 204-70-00 - tibial stem ext.Screw.
 
Event or Problem Description
As reported, approximately 7 years post op initial left tka, this 61 y/o male patient was revised due to loose femur and recall of the tibial insert.Surgeon revised to a constrained size for femur with extension, stem and femoral augments.Also a femoral cone & cc tibial insert.Patient was last known to be in stable condition following the event.X-rays and images attached.No product return; lawyer.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 02-012-35-4011 - logic tibia ps mod insrt sz 4 11mm.(b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6), 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4.(b)(6), 204-70-00 - tibial stem ext.Screw.(b)(6), 204-70-00 - tibial stem ext.Screw.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21197505
Report Number1038671-2025-00317
Device Sequence Number8325717
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 4 13MM
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer01/21/2025
03/12/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/21/2025
03/12/2025
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale